# SDR VJ9800127

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 160-220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD ATTACH ANGLES, FS 160 TO 220, BL 55L, CORRODED BEYOND LIMIT IAW DC9 SRM 53-01, FIG 1.  FABRICATED AND INSTALLED ATTACH ANGLE IAW DC9 SRM 51-10-2, 51-30-1, 51-30-2.  TREATED AND PRIMED IAW DC9 SRM 51-10-3.
